# SDR SWAA2017032812775

- Difficulty date: March 15, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 49,632 hours, 30,538 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13226
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BULKHEAD ANGLE CRACKED AT BS 663, RBL 9.   REPAIRED ANGLE IAW ER & EA.
